# SDR 20010205SG007

- Difficulty date: November 6, 2000
- Submitted: February 5, 2001
- Operation: Air carrier
- Aircraft: N775AT
- Make and model: Boeing 727290
- Aircraft serial: 21511
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Chafed
- Location: Lt Body Fairing
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, LOST B SYSTEM HYDRAULICS, COMPLIED WITH AOM AND GOM PROCEDURES.  REPLACED HYDRAULIC LINE IN SECTION 56 LEFT BODY FAIRING DUE TO CHAFFED LINE.  LEAK CHECKED GOOD.  RETURNED TO SERVICE.  (M)
